# SDR JJBA20240513015

- Difficulty date: April 15, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3, UNDER FLOOR STRUCTURE, LH SILL 4 FOUND CORRODED.  CF3, UNDER FLOOR L/H SILL, #4 BLENDED OUT OUT LIMIT. CF3 L/H SILL #4 REMOVED FOR REPLACEMENT. AT CF3, UNDER FLOOR STRUCTURE, LH SILL 4 REPLACED.
